# SDR DALA2016062905024

- Difficulty date: June 28, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STOP FITTING NR 2 FORWARD EDGE AND 5 AFT EDGE BEAM PROJECTION AT FORWARD CARGO COMPARTMENT DOOR.  STOPS NR 2 AND 5 WERE REPLACED IAW SRM 51-30-1 AND 51-30-5.
